Leg Muscle Cramps

1 Reply Updated



Conversation Starter

Monica H Says:


I used Progesterone for 2 months and developed leg cramps shortly after using. They only got worse so I was told to discontinue this but wonder how long before the leg cramps go away?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
The Mongoose Says:

Leg cramps and spasms, normal walking impossible, leg muscles weak and not responsive because normal passive messages not being communicated properly. Hypertensive medication and/or medication for cholesterol is responsible for this condition in all cases where this side effect applies. I''ve had some relief after many years with my current prescription medication, namely vasocardol am, karvezide pm.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

leg muscle cramps, palpitations
i was perscribe nitrofurantoin for two and a half weeks. During all this period i suffered of leg muscle cramps, nausia,... 3 replies
Muscle Cramps!!!!
I just had Testopel implants put in about 48 hours ago. I noticed about 36 hours after the procedure some muscle crampin... 1 reply
muscle cramps
as iam having headache and sleeplessness doctor advised me to take alprax 10 ,since 2002 iam frequently taking weekly tw...
MUSCLES CRAMPS AND NUMBNESS
HELLO PO I JUST WANTED TO ASK SOMETHING I HAVE A NEPHEW HE SAID ALL HIS BODY JOINTS AND MUSCLES GET CRAMPS LIKE HIS HAVI...
muscle body cramps
Today was the first day I took the Linzess. The Dr.gave it to me samples of the med to take for constipation. It worked ... 2 replies
purbac muscle cramps
I used purbac and have really bad muscle cramps, nausea it was expired and have realised it to late. Please help im in s... 1 reply
Rashes, muscle cramps and high blood sugar
I was taking a blood pressure med that contained HCTZ. I developed a terrible rash opn my forearms and then it begin to ... 1 reply
Severe diarrhea, cramps, muscle pain and vomiting
I went to my MD who did not look at my blood pressure, temperature or heart rate; this after I gave the MD my history. I...
leg cramps
My Dr. has put me on benazapril/amlodipine for high blood pressure. I get terrible leg cramps in the night, and have to ... 7 replies
leg cramps - is it a side effect from metformin
Can metformin cause a charley horse in the legs? I started metformin 500mg 9 days ago and starting on the 8th day I bega... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 May 2011.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA